A model of the travel time of migrating juvenile salmon, with an application to Snake River spring chinook

TitleA model of the travel time of migrating juvenile salmon, with an application to Snake River spring chinook
Publication TypeJournal Article
Year of Publication1997
AuthorsZabel, RW, Anderson, JJ
JournalNorth American Journal of Fisheries Management
Volume17
Pagination93-100
Type of ArticleJournal Article
URLhttp://dx.doi.org/10.1577/1548-8675(1997)017<0093:AMOTTT>2.3.CO;2
DOI10.1577/1548-8675(1997)017<0093:AMOTTT>2.3.CO;2